its made me a little sick like having nausea and heartburn and being tired.
This is a difficult question to answer, because everyone's body responds differently.
What you are doing is giving your body a huge doe of hormones, which it then has to try to deal with, & rebalance itself.
My personal experience of PlanB, was that I was very hormonal for a few weeks (moody, irritable, crying) & my bleeding was heavier when my period came (1 week late). I also had some bleeding for a few days after taking the pill.
I've taken it a few times in my life, & this has pretty much been the same for me, each time.
It's just a case of sitting it out, I'm afraid.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 24 Nov 2011 • 2 answers
Posted 28 Mar 2013 • 2 answers
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 3 Feb 2014 • 2 answers